Open Access
Translator Disclaimer
May, 1976 Asymptotic Sufficiency and Asymptotically Most Powerful Tests for the Two Sample Censored Situation
K. G. Mehrotra, Richard A. Johnson
Ann. Statist. 4(3): 589-596 (May, 1976). DOI: 10.1214/aos/1176343464

Abstract

This paper provides a proof of the asymptotic sufficiency of the ranks in the two sample situation when the observations are censored at the $r$th order statistic. Several important conclusions may then be drawn concerning optimal tests.

Citation

Download Citation

K. G. Mehrotra. Richard A. Johnson. "Asymptotic Sufficiency and Asymptotically Most Powerful Tests for the Two Sample Censored Situation." Ann. Statist. 4 (3) 589 - 596, May, 1976. https://doi.org/10.1214/aos/1176343464

Information

Published: May, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0354.62025
MathSciNet: MR408103
Digital Object Identifier: 10.1214/aos/1176343464

Subjects:
Primary: 62B05
Secondary: 62G10

Keywords: asymptotic sufficiency , Censored , rank tests

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 3 • May, 1976
Back to Top